Just went to see urologist and he put me on 2 weeks of cipro as I expected for prostrate. It helps the pain in my back and discomfort in bladder when it is really working but when it starts to where off the pain comes back. Is it helping or just bringing down inflamation temporarily. My main concern is the fatigue I am feeling, is this a possible prostitatis symptom, i feel like I have a fever but no temp?? And lower back pain, nurse said this is not a symptom of prostitatis? been through all blood/urine work for diabetes and infections and all clear. Seeing him again in 2 weeks any tests I should ask for? Thanks
There are cases where extended courses of antibiotics are needed. Obtaining a prostatic massage can be done and the fluid sent for culture and analysis.
If the symptoms continue, you can consider a transrectal ultrasound to image the prostate for any abscesses that needs to be drained.
These options should be discussed with your urologist.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.